Catalog Home Page

Duration of a secretary problem

Yeo, G.F. (1997) Duration of a secretary problem. Journal of Applied Probability, 34 (2). pp. 556-558.

Abstract

The distribution of the number of items drawn in a secretary problem, with an order s selection role and a success if any of the best s items is selected, is obtained by a probabilistic argument. Moments and asymptotics readily follow.

Publication Type: Journal Article
Publisher: University of Sheffield
URI: http://researchrepository.murdoch.edu.au/id/eprint/35770
Item Control Page Item Control Page